Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sunrise25

Finally blogging!

Recommended Posts

Hi, Sunrise! I'm sorry you're getting some eczema. =[ I've heard that mild hydrocortisone creams can help reduce flairs. Have you talked to your derm about this side effect?

Link to comment
Share on other sites

sorry to hear about the eczema on your hands. i get it on the back of my neck sometimes. when i do get it, i cover the infected area with hydrocortisone 2x a day, and it usually resolves itself in 3 to 4 days. if you can't see your doctor right away for a prescription, try some of the over the counter stuff. your pharmacist can probably assist you.

by the way, i wanna bump what you posted a couple of days ago about how important it is to be happy with yourself, and not let the superficial physical things get you down. a very important message that is obvious, but i think a lot of people forget and can not get passed.

anyways, it sounds like your healing on the inside just as much as you are on the outside. good luck with the rest of your journey.

Link to comment
Share on other sites

DB, DV and Suspect, thank you all for the replies and comments :wub:

Ive been trying to reach my derm with no luck so far. My eczema is pretty much gone but my skin feels very dry and scaley. I will call her to see if I can get a Rx for something or Ill just go to the pharmacy and ask there. Will update soon..its finally warmer here in nyc so hopefully that helps my dry dry dry skin!!

Link to comment
Share on other sites

Eczema gone!! yay :dance:

I just moisturized and wore gloves when I was out in the cold. Im a happy woman again!

Eczema gone!! yay :dance:

I just moisturized and wore gloves when I was out in the cold. Im a happy woman again! :banana:

Link to comment
Share on other sites

LAST PILLS JUST TAKEN!!!

Hey guys!

I know its been a while since Ive written..sorry! Ive been really busy with work

Anywho, Im DONE DONE DONE!! I just took my last pills...my skin hs been looking quite good for a bit now..I dont really breakout anymore -- i sometimes get small pimples that go a way in 2 or 3 days and still have the red marks but thats about it.

Im excited for a faster fading of my red marks - I hope!! Im traveling but will take pics as soon as Im back. My doc told me to do nothing for a month, then go see her so that she can give me retin A or smthng for maintenance

Im excited and am really looking forward to hopefully throwing away my foundation soon (not quite yet) and putting this behind me

Thank you all for your support all throughout -- really couldnt have done it without you!

LAST PILLS JUST TAKEN!!!

Hey guys!

I know its been a while since Ive written..sorry! Ive been really busy with work

Anywho, Im DONE DONE DONE!! I just took my last pills...my skin hs been looking quite good for a bit now..I dont really breakout anymore -- i sometimes get small pimples that go a way in 2 or 3 days and still have the red marks but thats about it.

Im excited for a faster fading of my red marks - I hope!! Im traveling but will take pics as soon as Im back. My doc told me to do nothing for a month, then go see her so that she can give me retin A or smthng for maintenance

Im excited and am really looking forward to hopefully throwing away my foundation soon (not quite yet) and putting this behind me

Thank you all for your support all throughout -- really couldnt have done it without you!

Link to comment
Share on other sites

Congrats, Sunrise!! You must be so relieved to finally be finished... I'm glad your results were so great! Thanks for posting during your Tane course, your experiences have helped me along in my course as well. =] All the best!

Link to comment
Share on other sites

Thanks Lauren! I was wondering where my log buddies went!

Im definitely relieved and hoping for the best :) Havent heard updated from u in a bit. How are u doing? Is the hair loss getting better? Hope so!

Link to comment
Share on other sites

:chuck: says yay no more Accutane!!! Glad to hear your course is over and your skin is looking fab! I can hardly believe it has almost been 4 months since I finished my course. It is so nice not to have to worry about acne anymore. Hope you will still stop in to say hello.
Link to comment
Share on other sites

hey wow your skin looks great! I can't wait to see results like that! So did you not do anything for your redmarks? Like did they just fade on their own?

I have CRAZY redmarks all over and like you I have a darker complextion...my derm advised me to not do anything for them until I am off accutane...

Link to comment
Share on other sites

Thanks UTVols!!! I'm sure you'll see great results..it takes A LOT of patience! I havent done anything -- they just started fading away with time. I still have marks there (they're less visible in the pics) but Im not planning to do anything about them for a while. I think it'll be good to let my skin be for a while.

My derm told me to see her a month after my course ends and she'll prob put me on retin-A for maintenance and said that it should also help fade the marks more

Link to comment
Share on other sites

Hey guys and gals

Its been 1 MONTH SINCE TANE! (I posted pics when I finished) I'm doing well! I've had a few little spots come up, but they go away within a day or two and arent really inflamed so Im a happy woman :)

My marks are fading albeit too slowly for my liking but Im being thankful and patient! I would appreciate any red mark ideas for sure

Im seeing my derm soon and she'll prob just put me on retinA. Ill let u guys know

Hope everyones really well!

Link to comment
Share on other sites

Hey sunrise!! I'm so glad your skin is remaining clear. I just saw your pics, and your skin looks absolutely wonderful! I hope everything continues to go well for you, and your red marks finally fade. :D

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×